# SDR USAA2010070991385

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 32,813 hours, 11,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 938 - DFW - EEL - LENS COVER FOR EMERGENCY EXIT LIGHT AT EXIT 2R IS MISSING ON BOTTOM OF SEAT.  MAINTENANCE INSTALLED NEW LENS.
